Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Alex12

Redness on accutane?

Recommended Posts

My face is always red on my cheeks since i went on accutane (i do not mean red marks).

What can i do?

Does a moisturizer with aloe vera help?

Share this post


Link to post
Share on other sites

I use the cream Posh mentioned twice daily, it took a week to see it start to work, 2 weeks for noticeable improvement, and after a month the general redness was better than before Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×